| Model Number |
H74939294601510 |
| Medical Device Problem Codes |
Fracture (1260); Activation, Positioning or Separation Problem (2906); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
04/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that partial deployment and stent fracture occurred requiring intervention.Vascular access was obtained via antegrade approach using a 6f short sheath.The chronic total occluded target lesion was located in the mildly tortuous left distal superficial femoral artery (sfa) into the distal popliteal artery.A non-boston scientific guidewire and a support catheter were advanced to the lesion successfully.The guidewire was removed and replaced with a.035 non-boston scientific guidewire.A 5mmx12mm.035 balloon was inflated in the popliteal/distal sfa and again in the proximal sfa.There was flow through the vessel after this.A 6mmx150mmx130cm eluvia was placed in the distal sfa and post-dilated with the 5mm balloon.Another 6mmx150mmx130cm eluvia was advanced distal to the lesion and overlapping the previous stent.The physician began using normal force to turn the thumb wheel to unsheath and deploy the stent.A pop was heard after approximately 50mm of the stent was deployed and the thumb wheel kept turning, yet the stent no longer deployed.The physician pulled the pull-grip on the back end of the stent, but the stent did not deploy.The physician attempted to pull the stent out and pulled it into the introducer sheath.The eluvia deployment system and the introducer sheath were pulled out as a whole (while maintaining wire access), causing the stent to fracture approximately less than halfway through the stent.The stent was also stretched.It was noted that part of the stent remained in the patient and the other part of the stent was still sheathed.There was a flow limiting section as the stent was pointed inwards at the proximal end.A balloon was used to open the stent.A 6mmx120mmx130cm eluvia was placed on top of the stent that was previously attempted to be placed to open it up.The stent was post-dilated with a 5mm balloon.The stent was able to open and there was flow to the vessel.The patient fully recovered.
Additional Manufacturer Narrative
Device evaluated by mfr: an eluvia device was returned for analysis.The device was received, advanced through the customers introducer sheath.The tip of the device was protruding out from the introducer sheath.The investigator was unable to remove the device from the introducer sheath due to device damage.A visual and tactile examination identified multiple sheath kinks.A visual and tactile examination found the stent to be partially deployed on the delivery system and also protruding out from the tip of the customers introducer sheath.The visible section of the stent was noted to be stretched and fractured.A visual examination identified no issues or damage to the handle of the device.The safety lock was not in place on the rack of the device.The investigator opened the handle of the device.No evidence of inner prolapse was found.This concludes the product analysis.
Event or Problem Description